# SDR SIMA3313

- Difficulty date: November 26, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N358BZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL6839
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FLT 5133 - EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 11BC IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB AT FLOOR PROXIMITY LIGHT AT 11BC.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
